# SDR 9716109856

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Condition: Inoperative
- Location: Cabin
- Part time: 14,945 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE BECAME INOPERATIVE DURING CRUISE AT FL330.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND CONTROLLED CABIN MANUALLY.  FLIGHT DIVERTED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER, OPERATIONAL CHECK OK.
